Journal article icon

Journal article

BLOCK SPINS IN THE EDGE OF AN ISING FERROMAGNETIC HALF-PLANE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01011699

Authors


Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
19
Issue:
5
Pages:
553-556
Publication date:
1978-01-01
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
URN:
uuid:048306da-16dc-4bbf-91ab-5a5647659b3b
Source identifiers:
28146
Local pid:
pubs:28146

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP